Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Lussardi

A Stampacchia-type inequality for a fourth order elliptic operator on Kähler manifolds and applications

created by lussardi on 12 Oct 2009
modified on 24 Apr 2010

[BibTeX]

Published Paper

Inserted: 12 oct 2009
Last Updated: 24 apr 2010

Journal: Rend. Lincei Mat. Appl.
Volume: 21
Pages: 159-173
Year: 2010

Keywords: Stampacchia-type inequality, Hodge-Kodaira decomposition, Aeppli groups


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1